# SDR EIA2000328

- Difficulty date: September 18, 2000
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND CORROSION IN LOWER LEFT HORIZONTAL STAB TO CENTER BOX ATTACHMENT BARREL NUT HOLES.  REPAIRED LOWER LEFT HORIZ STAB TO CENTER BOX ATTACHMENT BARREL NUT HOLES.  OVERSIZED HOLES TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR BUSHINGS PER ECRA 944-55-112-2.  (M)
